Skip to main content
Kent Academic Repository

Monoidality of Franke's Exotic Model

Barnes, David, Roitzheim, Constanze (2011) Monoidality of Franke's Exotic Model. Advances in Mathematics, 228 (6). pp. 3223-3248. ISSN 0001-8708. (doi:10.1016/j.aim.2011.08.005) (KAR id:30125)


We discuss the monoidal structure on Franke's algebraic model for the K_(p) -local stable homotopy category at odd primes and show that its Picard group is isomorphic to the integers.

Item Type: Article
DOI/Identification number: 10.1016/j.aim.2011.08.005
Uncontrolled keywords: Stable homotopy theory, model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 16:07 UTC
Last Modified: 16 Nov 2021 10:08 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

Roitzheim, Constanze.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.